koali777 Posted March 26, 2012 Share Posted March 26, 2012 I haven't taken Adderall in 4 days. It's PRN but I haven't been too tired and it makes me psychotic. I went from 30 mg XR to 15 mg IR. First few days were great, Wellbutrin was enough and Latuda has been a Godsend. But the last 2 days I have been moody like a child and crying ALL the time. This isn't like me. Depression hasn't been my issue lately, it's been psychosis. This is from the Adderall, right? And it'll go away? It's miserable, it's my birthday and I'm SO depressed. I don't want it to be the Latuda, it's been so good. PS I have been getting good sleep, eating well enough, and it's not close to my period...thought I'd throw those in. However, I am getting eye surgery because being a diabetic for 20 years, my retinas have started to leak and it'll cause blindness if not treated and I'm scared. But I would have thought that'd cause irritability not sobbing. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.